# SDR UPS97824840

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 8-13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON SUPPORT CLIP ON PRESS BULKHEAD STA 8 TO 13, X 38 LT, -Z37.  FABRICATED, DRILLED, TREATED AND INSTALLED NEW CLIP IAW DC8 SRM 53-2-0, PAGE 1, PAR 3, 51-1-20D AND 51-1-8.
